I have been taking for 6 weeks now and occasionally and sporadically have had a sharp throb like pain behind my right ear, on my skull. Usually only lasts 1-4 seconds and may be accompanied by another shortly after. Is it possibly a symptom of serotonin syndrome?
Newbie Kaismama is correct neither have you taken sertraline long enough or in the concentrations large enough to have serotonin syndrome. I had taken that a little over a year ago but I had not stopped taking other medications and I had a reaction to it but I did not have that what I am trying to say is it takes quite a bit more to have that. I get similar problems in my neck and head but I also have migraine headaches make sure when sleeping that your pillow is not impinging your neck muscles. Happy Holidays.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
Face burning& head tingling on camber sertraline, is this the generic, will it go away, is it common
Posted 26 Sep 2011 • 1 answer
Posted 13 Nov 2013 • 4 answers
Posted 20 Feb 2014 • 1 answer
Posted 11 Oct 2016 • 1 answer